Paré, Robert

  Professor Emeritus
  PhD -McGill University (1969)
  MSc -McGill University (1967)
  BSc -Laval University (1966)

  Mail: Address
  e-mail: pare@mathstat.dal.ca
  Office: Chase Room 316
  Tel: (902)494-2354
  Fax: (902)494-5130
  Homepage:  Dr. Robert Paré's Website
Photo of prof Paré

  • Research Interests:

    • Two Dimensional Category Theory
    • Topos Theory
    • Monoidal Categories

  • Selected Recent Publications:

    • (With R.J.MacG. Dawson and D.A. Pronk) "Universal properties of Span"
      Theory and Applications of Categories Vol. 13- The Carboni Festschrift,
      (2004) pp 61-85.

    • (With M. Grandis) "Adjoint for Double Categories" Cahiers Topologie
      Géom. Différentielle Catég. Vol. XLV-3 (2004), pp 193-240.

    • (With R. Dawson and D. Pronk) "Free Extensions of Double Categories"
      Cahiers Topologie Géom. Différentielle Catég. Vol. XLV-1 (2004),
      pp 35-80.

    • (With R. Dawson and D. Pronk) "Undecidability of the Free Adjoint
      Construction" Appl. Cat. Strs. 11: 403-419 2003.

    • (With R. Dawson and D. Pronk) "Adjoining adjoints" Adv. in Math. 178,
      Sept. 2003, pp 99-140.


  • Research Group:ATCAT (Categories, Algebra, Topology)

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572